MathSciNet Relay Station
MathSciNet bibliographic data
MR1696120 (2000h:52010) 52A38 (52A20 52A39 52A40)
Barthe, Franck Restricted Prékopa-Leindler inequality. Pacific J. Math. 189 (1999), no. 2, 211–222.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement